# SDR HNAA2024112001107

- Difficulty date: November 7, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2082 PAX ENTRY, LWR AFT U-SHAPE CORRODED.  RAR U-SHAPE IAW SRM 51-40-02
